# SDR DXTA2025062704046

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 4,241 hours, 2,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 76072000
- Part serial: 426006
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF LAST FLIGHT OF DAY & POST FLIGHT SHUTDOWN AND INSPECTION, DISCOVERED EMERGENCY LIGHTS IN AFT OF PLANE ON & COULD NOT EXTINGUISH (EXIT SIGN ABOVE TOILET, EMER LIGHT ABOVE TOILET, FLOOR LIGHT BELOW TOILET, & EXIT SIGN ON BULKHEAD ABOVE SEAT 7). PER MCC INSTRUCTION TRIED 5G RESET SWITCH BUT ALL LIGHTS REMAINED ON.  ARRIVED ON SITE. GAINED ACCESS TO ACFT. APPLIED POWER & DUPLICATED PILOTS DISCREPANCY. AFTER CYCLING G-SWITCH FOR EMMER BATT #4 SEVERAL TIMES & COMPLETING A POWER CYCLE FAULT CLEARED. PERFORMED INCOMING RECEIVING INSPECTION OF CUSTOMER SUPPLIED NEW SWITCH WITH NO DEFECTS NOTED. REMOVED & REPLACED SWITCH P/N 7607-2-000 REFERENCED AMM 33-50-11. OPS CHECK GOOD.
